# SDR FDKA2009080600171

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,140 hours, 14,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6201 CVG.  MAIN CABIN DOOR HARD TO LATCH CLOSE.  MX RE-INDEXED DOOR HANDLE LEVER.  OPS GOOD.
